# SDR 98ZZZX2457

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AL
- Make and model: Beech B-60
- Aircraft serial: P247
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING PAINT AND INTERIOR, SEVERE CORROSION WAS NOTICED UNDER THE EXISTING INSULATION.  SUBMITTER STATED THE CORROSION WAS CAUSED BY THE INSULATION HOLDING WATER FROM SEAL CONDENSATION.  ALSO, FOUND WINDOWS WITH BAD SEAL POSSIBLY FROM SITTING ON THE RAMP IN THE SUN.  THIS PROBLEM WOULD NOT HAVE BEEN NOTICED UNTIL SUCH WORK WAS PERFORMED OR SIDE WALLS, CEILING AND INSULATION WERE REMOVED FOR AN ANNUAL INSPECTION.  SUBMITTER SUGGESTED A POSSIBLE SOLUTION, USE BAGGED INSULATION AND INSPECT BI-ANNUALLY.
